Duke Mathematical Journal

Un analogue global du cône nilpotent

Gérard Laumon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 57, Number 2 (1988), 647-671.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077307053

Mathematical Reviews number (MathSciNet)
MR962524

Zentralblatt MATH identifier
0688.14023

Digital Object Identifier
doi:10.1215/S0012-7094-88-05729-8

Subjects
Primary: 14D22: Fine and coarse moduli spaces
Secondary: 11G99: None of the above, but in this section 11R99: None of the above, but in this section 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 22E99: None of the above, but in this section 53C57 58F05

Citation

Laumon, Gérard. Un analogue global du cône nilpotent. Duke Math. J. 57 (1988), no. 2, 647--671. doi:10.1215/S0012-7094-88-05729-8. http://projecteuclid.org/euclid.dmj/1077307053.


Export citation

References

  • [A--B] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 523–615.
  • [Ar] M. Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974), 165–189.
  • [Dr] V. G. Drinfeld, Lettre à P. Deligne du 22 juin 1981.
  • [EGA]1 A. Grothendieck and J. Dieudonne, Eléments de Géométrie Algébrique I et IV, troisème et quatrième parties, Springer-Verlag, Berlin-New York, 1971.
  • [EGA]2 A. Grothendieck and J. Dieudonne, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Inst. Hautes Études Sci. Publ. Math. (1966), no. 28, 255.
  • [EGA]3 A. Grothendieck and J. Dieudonne, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math. (1967), no. 32, 361.
  • [Gr] A. Grothendieck, Techniques de construction et théorèmes d'existence en géométrie algébrique IV: Les schémas de Hilbert, Séminaire Bourbaki, vol. 221, 1960-1961.
  • [Ha-Na] G. Harder and M. S. Narasimhan, On the cohomology groups of moduli spaces of vector bundles on curves, Math. Ann. 212 (1974/75), 215–248.
  • [Hi] N. Hitchin, Stable bundles and integrable systems, Duke Math. J. 54 (1987), no. 1, 91–114.
  • [Il] L. Illusie, Complexe Cotangent et Déformations I, Lecture Notes in Math., vol. 239, Springer-Verlag, Berlin-New York, 1971.
  • [La] G. Laumon, Correspondance de Langlands géométrique pour les corps de fonctions, Duke Math. J. 54 (1987), no. 2, 309–359.
  • [Mu] D. Mumford, Lectures on Curves on an Algebraic Surface, Ann. of Math. Stud., vol. 59, Princeton University Press, Princeton, NJ, 1966.
  • [Sh] S. S. Shatz, The decomposition and specialization of algebraic families of vector bundles, Compositio Math. 35 (1977), no. 2, 163–187.
  • [Sp-St] T. Springer and R. Steinberg, Conjugacy classes, Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69), Lecture Notes in Math., vol. 131, Springer-Verlag, Berlin-New York, 1970, pp. 167–266.